Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hi Doctor! whats wrong with me? I developed a disturbing

Hi Doctor! whats wrong with me?
I developed a disturbing tremor since 2008, before it only comes when am happy or angry and sometimes if am thirsty and tired. Now its really getting worse, happening when ever am doing something, like writting, using a phone, pressing a button and all those tasks involves force. when am at rest, things seem to be normal, but it only get to worse when am performing an action with hands. it also affects my facial muscles, arms and legs but hands as the main target.
What can be the problem and what should i do?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The tremors that you are having could be related to stress, anxiety, thyroid hormone imbalance, vitamin B compelx deficiency, etc. All these can be ruled out by a few blood tests.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor